MathSciNet Relay Station
MathSciNet bibliographic data
MR1814586 (2001m:93130) 93E11 (93B35)
Yang, Guang-Hong; Wang, Jian Liang Robust nonfragile Kalman filtering for uncertain linear systems with estimator gain uncertainty. IEEE Trans. Automat. Control 46 (2001), no. 2, 343–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement